Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 327-334
http://dx.doi.org/10.1155/S0161171296000464

Invariance of recurrence sequences under a galois group

Department of Mathematics, Kuwait University, P O Box 5969, Safat 13060, Kuwait

Received 25 October 1993; Revised 9 May 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassan Al-Zaid and Surjeet Singh, “Invariance of recurrence sequences under a galois group,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 327-334, 1996. doi:10.1155/S0161171296000464